# SDR DALA2023091907688

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 61,559 hours, 43,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAIL SLIDE CONTAINER OPEN AND SLIDE UNPACKED. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. REPLACED TAILCONE SLIDE PER B717 W/C 2561-9006. ALL RII STEPS ACCOMPLISHED PER W/C 2561-9006. (LP #4465331)
